Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 415, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Nov 20, 2011, 10:53 PM CST for McCurtain County, Oklahoma; Sevier County, Arkansas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 20, 2011, 10:53 PM CST (04:53 UTC)
- Expired
- Nov 20, 2011, 11:45 PM CST
- In force
- 52 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Sevier County, AR, McCurtain County, OK
The radar
The Western Arkansas radar (KSRX), 130 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 20, 3:38 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 4.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1025 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1147 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 8.0
The text
As transmitted, in the capitals the NWS used until 2016.
641
WUUS54 KSHV 210453
SVRSHV
ARC133-OKC089-210545-
/O.NEW.KSHV.SV.W.0415.111121T0453Z-111121T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1053 PM CST SUN NOV 20 2011
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA...
NORTHWESTERN SEVIER COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITY OF DE QUEEN...
* UNTIL 1145 PM CST
* AT 1047 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR BROKEN BOW...AND MOVING EAST AT
40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GILLHAM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3424 9446 3420 9446 3419 9445 3420 9424
3409 9422 3404 9422 3403 9423 3391 9480
3406 9485 3408 9485 3424 9448
TIME...MOT...LOC 0452Z 250DEG 34KT 3404 9471
$$
062 follow-up statements
311
WWUS54 KSHV 210512
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1112 PM CST SUN NOV 20 2011
ARC133-OKC089-210545-
/O.CON.KSHV.SV.W.0415.000000T0000Z-111121T0545Z/
SEVIER AR-MCCURTAIN OK-
1112 PM CST SUN NOV 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CST
FOR MCCURTAIN AND SEVIER COUNTIES...
AT 1107 PM CST...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR EAGLETOWN...OR 12 MILES WEST OF DE
QUEEN...MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GILLHAM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3401 9457 3415 9463 3419 9445 3420 9424
3410 9422 3407 9422 3404 9422 3403 9423
TIME...MOT...LOC 0511Z 250DEG 34KT 3410 9450
$$
06878
WWUS54 KSHV 210526
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1126 PM CST SUN NOV 20 2011
OKC089-210535-
/O.CAN.KSHV.SV.W.0415.000000T0000Z-111121T0545Z/
MCCURTAIN OK-
1126 PM CST SUN NOV 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR MCCURTAIN COUNTY IS
CANCELLED...
LAT...LON 3410 9422 3407 9422 3406 9446 3419 9445
3420 9424
TIME...MOT...LOC 0525Z 250DEG 34KT 3414 9435
$$
ARC133-210545-
/O.CON.KSHV.SV.W.0415.000000T0000Z-111121T0545Z/
SEVIER AR-
1126 PM CST SUN NOV 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CST
FOR SEVIER COUNTY...
AT 1122 PM CST...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR GILLHAM...OR 6 MILES NORTH OF DE
QUEEN...MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY AND MOVING TOWARD GILLHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3410 9422 3407 9422 3406 9446 3419 9445
3420 9424
TIME...MOT...LOC 0525Z 250DEG 34KT 3414 9435
$$
06What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 20, 10:05 PM CST, 48 minutes earlier.
Area forecast discussion, Nov 20, 10:05 PM CST, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1005 PM CST SUN NOV 20 2011 .DISCUSSION... TEMPS ALONG I-30 ARE COOLER ESPECIALLY IN NE TX. HAVE MADE SOME CHANGES TO LOW GRID AS IT APPEARS COLD AIR IS THIN BUT STILL SLIDING SOUTH. TYLER IS GUSTING SOUTH WINDS...BUT HAS THE BOUNDARY JUST TO THE NORTH PAST QUITMAN. THINKING IS THAT THE FRONT WILL SLOSH BACK SOUTH A BIT...BUT MOST OF THE WEATHER IS LIFTING OUT WITH A SHORT WAVE. HAVE LOWERED POPS/TEMPS/TDS AND CHANGED WINDS. WE ALSO HAVE CLEARED MANY OTHER COUNTIES WITH SPC STATUS REPORT ISSUED AT 0333Z. WE WILL UPDATE THE ZONES ONCE AGAIN WHEN THE REMAINDER OF THE COUNTIES HAVE BEEN CLEARED OR EXPIRE. /24/ && .AVIATION... THIS EVENING A NEARLY STATIONARY FRONTAL BOUNDARY EXTENDED FROM WESTERN ARKANSAS SOUTHWEST ACROSS SOUTHEAST OKLAHOMA AND INTO NORTHEAST AND NORTH CENTRAL TEXAS. LOW LEVEL MOISTURE FEEDING NORTH FROM THE GULF ON THE LOW LEVEL FLOW AND WITH LLJ PRODUCING SHOWERS AND THUNDERSTORMS OVER PARTS OF NORTH TEXAS IN WAKE OF THE SURFACE BOUNDARY. VFR OVER MUCH OF THE FOUR STATE REGION TO THE EAST OF A TYLER TEXAS TO DE QUEEN ARKANSAS AND NORTH OF A LUFKIN TEXAS TO MONROE LOUISIANA WILL GIVE WAY TO A MIX OF MVFR TO IFR LATER INTO THE EARLY MORNING HOURS OF MONDAY. THEN EXPECT AREAS OF MAINLY IFR CEILINGS AND VISIBILITIES BETWEEN 21/06 TO 21/10 UTC. EXPECT SCATTERED SHOWERS AND THUNDERSTORMS ALONG AND NEAR THE BOUNDARY OVERNIGHT AND THROUGH MONDAY...AND INTO THE FIRST HALF OF THE WORK WEEK AS THE FRONTAL BOUNDARY WORKS BACK AND FORTH INTO THE REGION. SURFACE WINDS WILL BE SOUTHERLY AHEAD OF THE FRONTAL BOUNDARY AND VARIABLE INTO THE FRONT...AND NORTH TO NORTHWEST IN WAKE OF THE FRONT./06/ && .PREV DISCUSSION... /ISSUED 629 PM CST SUN NOV 20 2011/ UPDATE... TO THE FORECAST TO REMOVE SMITH AND UPSHUR COUNTIES FROM THE SEVERE THUNDERSTORM WATCH NUMBER 893. ADDITION CHANGES WILL INCLUDE LOWER POPS BY MID EVENING ALONG WITH ADDITIONAL CLEARING FROM THE WATCH. /24/ PREV DISCUSSION... /ISSUED 220 PM CST SUN NOV 20 2011/ DISCUSSION... MOIST AND UNSTABLE AIRMASS REMAINS IN PLACE THIS AFTERNOON... PRODUCING MOSTLY CLOUDY SKIES AREAWIDE WITH TEMPERATURES IN THE 80S. STALLED FRONTAL BOUNDARY FROM NEAR FORT SMITH ARKANSAS...THROUGH PARIS TEXAS...AND SOUTHWESTWARD TOWARD PLANO TEXAS WILL BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS LATER THIS AFTERNOON INTO THE EVENING HOURS ACROSS NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...AND SOUTHWEST ARKANSAS. ALTHOUGH SUFFICIENT INSTABILITY AND STEEP LAPSE RATES EXIST TO GENERATE STRONG THUNDERSTORMS...THE FORECAST TIMING AND OVERALL SPACIAL COVERAGE APPEARS TO BE TOO LIMITED TO EXPRESS WIDESPREAD OR SIGNIFICANT SEVERE THUNDERSTORM WORDING IN THE FORECAST PACKAGE. THEREFORE...WENT WITH STRONG THUNDERSTORM WORDING AS A WAVE OF CONVECTION SHIFTS NORTHEAST LATER THIS EVENING. THUNDERSTORMS FORECAST TO DIMINISH BY 06Z. UNSTABLE ATMOSPHERE REMAINS IN PLACE THROUGH MONDAY AHEAD OF THE MAIN UPPER-LEVEL TROUGH THAT IS FORECAST TO PUSH ACROSS THE REGION MONDAY NIGHT INTO TUESDAY...GENERATING THE GREATEST CHANCES FOR SEVERE THUNDERSTORMS. FROM TUESDAY THROUGH FRIDAY...UPPER-LEVEL RIDGE TO PROVIDE MOSTLY CLEAR SKIES WITH HIGH TEMPERATURES RANGING FROM LOWS IN THE 30S AND 40S TO HIGHS IN THE 60S AND 70S. SURFACE HIGH TO SHIFT EAST ON FRIDAY...ALLOWING FOR A RETURN SOUTHERLY FLOW ALONG WITH A RAPID WARMING TREND AHEAD OF THE NEXT FRONTAL SYSTEM THAT WILL MOVE THROUGH THE REGION ON SATURDAY...PROVIDING ANOTHER CHANCE OF RAIN ACROSS THE AREA. /05/ AVIATION... MOSTLY VFR CEILINGS EXPECTED FOR THE REMAINDER OF THE AFTERNOON. THEN EXPECT AREAS OF MVFR CIGS TO DEVELOP EARLY THIS EVENING WITH WIDESPREAD IFR CIGS AND FOG DEVELOPING AFTER 05Z THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING OVER CENTRAL AND NORTH CENTRAL TEXAS WILL SPREAD NORTHEAST INTO NORTHEAST TEXAS AND ADJACENT SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS. THE STORMS WILL BRING HAZARDOUS FLIGHT CONDITIONS WITH STRONG WINDS AND EXTREME TURBULENCE THROUGH 06Z. AFTER 06Z EXPECT SCATTERED...SOMEWHAT WEAKER CONVECTION...WHICH WILL REMAIN IN THE FOUR STATE REGION THROUGH 00Z TUESDAY. /14/ && .PRELIMINARY POINT TEMPS/POPS... SHV 68 79 67 76 49 / 20 30 40 60 10 MLU 65 78 65 78 51 / 20 20 30 70 20 DEQ 56 73 62 67 42 / 80 80 80 60 10 TXK 62 77 65 69 46 / 50 60 70 60 10 ELD 63 78 65 75 47 / 20 30 50 80 10 TYR 59 79 65 70 47 / 30 30 60 60 10 GGG 63 78 66 73 46 / 20 30 60 60 10 LFK 68 80 68 78 50 / 10 10 40 60 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 24/06
Hazardous weather outlook, Nov 20, 11:45 AM CST, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1145 AM CST SUN NOV 20 2011 ARZ050-051-059>061-070>072-OKZ077-TXZ096-097-108>112-124-125-136- 137-211745- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS- CASS-WOOD-UPSHUR-SMITH-GREGG- 1145 AM CST SUN NOV 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... A FRONTAL BOUNDARY WILL LINGER JUST NORTH OF THE INTERSTATE 30 CORRIDOR...ALLOWING FOR INCREASED RAIN CHANCES LATER THIS AFTERNOON AND TONIGHT...MAINLY ACROSS PORTIONS OF SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...AND SOUTHWEST ARKANSAS. SOME STRONG STORMS ARE POSSIBLE...PRODUCING HEAVY RAINFALL...GUSTY WINDS...AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THIS FRONTAL BOUNDARY WILL REMAIN STATIONARY THROUGH MONDAY NIGHT. BY TUESDAY MORNING...THE COLD FRONT WILL MOVE TO THE SOUTH AND EAST. THUNDERSTORMS AHEAD OF THE COLD FRONT MAY BECOME SEVERE...WITH HEAVY RAINFALL...DAMAGING WINDS...LARGE HAIL... AND EVEN A FEW TORNADOES POSSIBLE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT ANTICIPATED FOR THIS AFTERNOON AND TONIGHT...BUT WILL LIKELY BE REQUIRED ON MONDAY NIGHT. ARZ073-LAZ001>006-010>014-017>022-TXZ126-138-149>153-165>167- 211745- UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MARION-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1145 AM CST SUN NOV 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... A FRONTAL BOUNDARY WILL LINGER ACROSS NORTH TEXAS AND SOUTHWEST ARKANSAS TODAY AND TONIGHT...RESULTING IN SHOWER AND THUNDERSTORM DEVELOPMENT LATER THIS AFTERNOON AND TONIGHT. HOWEVER...NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE FRONTAL BOUNDARY WILL REMAIN STATIONARY THROUGH MONDAY NIGHT. BY EARLY TUESDAY MORNING...THE COLD FRONT WILL MOVE TO THE SOUTH AND EAST. THUNDERSTORMS AHEAD OF THE FRONT MAY BECOME SEVERE...WITH HEAVY RAINFALL...DAMAGING WINDS...LARGE HAIL...AND EVEN A FEW TORNADOES. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT ANTICIPATED FOR THIS AFTERNOON OR TONIGHT...BUT WILL LIKELY BE REQUIRED ON MONDAY NIGHT. 05
In the hours before
Special weather statement, Nov 20, 5:28 PM CST, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
528 PM CST SUN NOV 20 2011
TXZ096-097-109>112-210030-
BOWIE-CAMP-CASS-MORRIS-RED RIVER-TITUS-
528 PM CST SUN NOV 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 630 PM CST...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
MORRIS...RED RIVER...TITUS...CASS...CAMP AND BOWIE...
INCLUDING THE FOLLOWING LOCATIONS...
BOXELDER...CASON...COOKVILLE...DAINGERFIELD...DALBY SPRINGS...
MOUNT PLEASANT...NAPLES...OMAHA...PITTSBURG...ROCKY BRANCH...
SIMMS AND US 259 AND I 30 INTERSECTION...
AT 518 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS 7 MILES SOUTH OF CASON...AND NEAR
ROEDER MOVING NORTHEAST AT 25 MPH.
PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS
ALONG WITH DEADLY LIGHTNING.
06Special weather statement, Nov 20, 6:56 PM CST, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
656 PM CST SUN NOV 20 2011
TXZ096-097-109-111-210200-
BOWIE-MORRIS-RED RIVER-TITUS-
656 PM CST SUN NOV 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 800 PM CST...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
MORRIS...RED RIVER...TITUS AND BOWIE...
INCLUDING THE FOLLOWING LOCATIONS...
BOXELDER...DALBY SPRINGS...DE KALB...SIMMS...US 259 AND I 30
INTERSECTION AND WILKERSON...
AT 655 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF MOUNT
PLEASANT...MOVING NORTHEAST AT 30 MPH.
PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
06Special weather statement, Nov 20, 10:09 PM CST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1009 PM CST SUN NOV 20 2011
OKZ077-TXZ096-210500-
MCCURTAIN-RED RIVER-
1009 PM CST SUN NOV 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1100 PM CST...FOR THE FOLLOWING
COUNTIES...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
IN NORTHEAST TEXAS...
RED RIVER...
INCLUDING THE FOLLOWING LOCATIONS...
KIOMATIA...REDLAND...MILLERTON...GOLDEN...BROKEN
BOW...VALLIANT...AND GLOVER...
AT 1003 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF MANCHESTER...
MOVING EAST AT 35 MPH.
DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
06The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 7:53 PM CST | Severe Thunderstorm Warning | SHV | Little River | 37 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.